The case of an autopsied patient with hypophyseal prolactinoma and dermatozoic delusions is reported, and the mechanism of onset of this special form of delusion is discussed from the neuroendocrinological view point, including response to medications, and neuropathological and pituitary hormonal studies. The subject (69-year-old female) with dermatozoic delusions suffered hypophyseal prolactinoma with high serum prolactin level. Major tranquilizers, minor tranquilizers, or drugs enhancing cerebral blood flow and/or cerebral metabolism did not expell the delusion. Bromocriptine (dopamine agonist) was administered for prolactinoma treatment. After bromocriptine treatment, small doses of haloperidol successfully expelled the delusion. The neuropathological study indicates that the genesis of this delusion is not based on any organic change, but is induced by functional changes related to the prolactin and dopamine systems.